# SDR DL72S953531

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, 25 INCHES, NR 2 SLAT INBOARD UPSTOP PAD.  FOUND AT C-1 LTR CK.  SLAT WAS REPLACED AND ROUTED TO SHOP.
